# SDR ASAA11510393

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 16,655 hours, 5,192 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Screw
- Part number: 9111M35914
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS LOW PRESSURE ROTOR VIBRATION LEVELS TO BE TRENDING HIGHER THAN EXPECTED CURRENT LEVELS NEAR 1.2 UNITS.  ACCOMPLISHED ON NR 1 ENG ON BOARD FAN TRIM REF MM 71 00 00 750 803 FOO.  FOLLOWING BALANCE WEIGHT CHANGES:  NR 10 PO11 TO P07 NR 24 P07 TO PO13 NR 33 PO7 TO PO13 AND NR 36 PO11 TO P07.
